Header

UZH-Logo

Maintenance Infos

Interstitial granulomatous drug reaction following intravenous ganciclovir


Marcollo Pini, A; Kerl, K; Kamarachev, J; French, L E; Hofbauer, G F L (2008). Interstitial granulomatous drug reaction following intravenous ganciclovir. British Journal of Dermatology, 158(6):1391-1393.

Statistics

Citations

15 citations in Web of Science®
20 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

209 downloads since deposited on 19 Feb 2009
26 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:June 2008
Deposited On:19 Feb 2009 11:56
Last Modified:06 Dec 2017 18:13
Publisher:Wiley-Blackwell
ISSN:0007-0963
Additional Information:Author Posting. © The Authors 2008 This is the author's version of the work. It is posted here for personal use, not for redistribution. The definitive version was published in British Journal of Dermatology 158(2), 1391-1393. http://dx.doi.org/10.1111/j.1365-2133.2008.08560.x
Publisher DOI:https://doi.org/10.1111/j.1365-2133.2008.08560.x
PubMed ID:18410417

Download